Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Sphere Packings Give an Explicit Bound for the Besicovitch Covering Theorem
Author

J. Sullivan
Journal / Anthology

The Journal of Geometric Analysis
Year: 1994
Volume: 4
Issue: 2
Page range: 219-231
Description

We show that the number of disjointed families needed in the Besicovitch Covering Theorem equals the number of unit spheres that can be packed into a ball of radius five, with one at the center, and get estimates on this number.
Subject

*Mathematics > Geometry > Solid Geometry